# SDR REXA2013072001375

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 13,678 hours, 13,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISAGREE WARNING DURING GEAR RETRACTION LT MLG & NOSE GEAR "UP", RT MLG WAS RED BOX. PERFORMED "GEAR UP DISAGREE" QRH.  ALL GEAR CAME DOWN DURING MANUAL EXTENSION AND LOCKED.  NORMAL LANDING & TAXI INTO GATE COMPLIED WITH PA 05-018 REV K SCENARIO NR 1.  SECURED AND ADJUSTED RT UPLOCK TARGET AND PROX SWITCH TO ..040" IAW AMM 32-61-05, MLG EXTENSION/RETRACTION CHECK GOOD IAW AMM 32-30-00. OK FOR SERVICE.
